MathSciNet Relay Station
MathSciNet bibliographic data
MR1167181 (93h:55008) 55R35 (55R40 55S10)
Dwyer, W. G.; Wilkerson, C. W. A cohomology decomposition theorem. Topology 31 (1992), no. 2, 433–443.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement